# SDR UPS08M52630

- Difficulty date: March 26, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C,  LT WING IB FLAP OB HINGE PIVOT POINT OB LUG BUSHING FOUND CORRODED.  CORROSION REMOVED EXCEED LIMIT CMM 57-52-03PG442-444R60 ORIG DIA 1.187" FINAL 1.258" MAX ALLOWABLE 1.220". FPI C/O NDT SPM R13PT8 NO CORROSION EVIDENT. AREA PROTECTED & PAINTED, BUSHING FABRICATED IAW EN1179-08. HEAT TREAT DPS 5.00- 2 HRC 43.7 IAW DPS1.05-5. MPI C/O NDT SPM R13PT7 ON BUSHING NO CRACK. BUSHING CAD PLATED & INSTALLED ON EN1179-08.
